# SDR CA130515008

- Difficulty date: May 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 35A
- Aircraft time: 21,674 hours
- Engine: Garrtt TFE73121C
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K235
- Condition: Damaged
- Location: Nr 3 Wheel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING DAILY INSPECTION, A PIECE OF THREAD MISSING FROM NR 3 MAIN WHEEL TIRE WAS NOTICED.
